# SDR FDEA201404240836

- Difficulty date: April 24, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 68,988 hours, 12,141 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE THRUST REVERSER LT HALF NR 1 & 2 BLOCKER DOORS FROM THE TOP DAMAGED.  REMOVED NR 3 THRUST REVERSER IAW WIC 78T1003-L.  OPS CHECKED GOOD.
